# SDR SWIA2021091360993

- Difficulty date: July 7, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Coaming
- Condition: Gouged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR LOWER COAMING IS GOUGED ON AFT SIDE.     (C-CHECK RO 9/8/2021)   REMOVED AND REPLACED AFT BAGGAGE BAY DOOR LOWER COAMING IAW DWG MM670-35070 REV. E AND CRJ900 SRM 51-41-02-001-001-A01. TASK CARD 51-900-1002-SKY COMPLIED WITH. LEAK CHECK GOOD
